T Nation

Face Flushing Warm Red, Then Clears Right Up?


#1

Hello everyone,

Been experiencing my face flushing warm red and seem to be sweating a little bit, seems to clear right up after few minutes only to return later. I actually have felt pretty darn good this week. I’ve felt kind of warm for weeks and friend at work told me one minute my face was red and next was normal. I’ve been on TRT for 4 months at 75 mg weekly, doctor is out until 21st, is this to be expected?

Thanks.


#2

Nothing much to say without lab data, current labs available in another thread?

You inject 75mg once a week and are not using any hCG or anastrozole?

These red face events occur early or late in your injection week?


#3

So far my latest labs 4 weeks after starting my current protocol show estrogen between 24 pg/mL, the only other time I had estrogen slightly above the range (52 pg/mL) was when I was on 200 mg E14D. I’m do for another set of labs in 8 weeks and my latest labs are pretty much useless since it was 3 months. I’ve been researching and it seems there are many causes, it seems pretty common and it happened 5 days after my injection. If it gets any worse inform my doctor, which is frustrating that she’s been absent lately.

Thanks.